MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: robot-assisted distal gastrectomy.Event description: "hospital [(b)(6)].This is a complaint from the hospital.When the bag was deployed, the support wire protruded from the bag, so the user determined to stop using the event unit as it is not safe condition.No patient injury or illness associated with this event.Replaced to a new hospital inventory cd004 and procedure was completed.This event unit will be returned." additional information provided by fi personnel via email on 06nov2025: the support tips were exposed inside the patient.Intervention: after confirming no fragment dropped into the abdominal cavity, replaced to a hospital inventory new cd004 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the retrieval bag falling off the metal supports.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the exact cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: robot-assisted distal gastrectomy event description: "hospital [name] this is a complaint from the hospital; when the bag was deployed, the support wire protruded from the bag, so the user determined to stop using the event unit as it is not safe condition.No patient injury or illness associated with this event.Replaced to a new hospital inventory cd004 and procedure was completed.This event unit will be returned." additional information provided by fi personnel via email on (b)(6) 2025: the support tips were exposed inside the patient.Intervention: after confirming no fragment dropped into the abdominal cavity, replaced to a hospital inventory new cd004 and the procedure was completed.Patient status: no patient injury or illness associated with this event.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23622553
Report Number2027111-2025-00881
Device Sequence Number15695372
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown